Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
67-1
ON THE DEGREE OF CURVES VANISHING AT FAT POINTS WITH EQUAL MULTIPLICITIES
Nguyen Chanh TUDo Trong HOANG
Author information
JOURNALS FREE ACCESS

2013 Volume 67 Issue 1 Pages 17-27

Details
Abstract

The problem of determining the least degree of plane curves vanishing at given points with certain multiplicities is fascinating and difficult. In 1959,Nagata gave a conjecture on the lower bound of the degree. Since then, many mathematicians have focused on solving the conjecture for several special cases. In this paper, we show several results on determining the least degree for certain cases of equal multiplicities.

Information related to the author
© 2013 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top